T Nation

Feel Strange on First Cycle


#1

So im on my 7 week of 500 mg a week test e with armidix .25 mg every 3 or 4 days and 500iu hcg a week. Last saturday i went hard for halloween drank a shit ton did coke and molly. Now this week i feel like complete shit. I feel really week, tired. ive had this feeling before though on the 5 week but it went away.

It seems whenever i take arimidex i get this strange feeling were i have no motivation to do anything. I almost want to completely drop the arimidex but im not 100% sure if its the arimidex or the test. I did drop the arimidex for a week and i was feeling fine. so idk im so confused i have a physical thursday deff going to ask for bloodwork also. has anyone ever heard of this problem? comments are appreciated. THanks


#2

Molly has been known to completely kill off all exogenous testosterone and block it for up to 90 days.. Your fucked bro


#3

that makes no sense mollys out your system in 4 to 5 days plus it has nothing to do with test levels. its released into your brain dipshit


#4

Obviously you sensed my sarcasm. "Dipshit" would be doing Molly Coke and drinking like a frat boy while on cycle. I'm not accusing you of making it a habit. But still not wise. And blood work is your best bet. But I would advise against dropping your AI. Besides feeling lethargic, and "like shit" libido is a good indication of what's going on with your E2.

Maybe consider adjusting your AI dosage. I'm willing to bet dropping arimidex for a week had something to do with your problem. You need to keep that shit steady.. It's not as fast acting and easily adjustable as Aromasin.. It needs to be maintained at steady levels


#5

Just keep going, you jacked your body really dam hard give it a another few days, maybe a week. When I'm off cycle and i drink heaps i might feel rough the next morning but on cycle it could last a day or two. And to be honest try stopping the arimdex for a few days it won't hurt just monitor symptoms.


#6

i banged some whore that day and i fucked like a champ. libidos good plus i jerk off daily to keep a good eye on it. its weird tho cause its later on in the day and i feel better now. worked out good. when i got home i was feeling better so i took more arimidex smaller dose because i do feel that week i took of fucked it up. ill see how i feel tommorrow if that feeling comes back agian ima just stop arimidex for a little bit or just take very small doses. i get bad vibes from arimidex. I hope my cholestrol and blood pressure is ok i didnt have a problem before the cycle and to me this is a mild cycle. so i cant see it geting fucked up within a 7 week period


#7

drinking on a cycle feels really good though i gotta say as fucked up as it sounds. i deff have to stop drinking tho deff gona be a problem always was. im still fit as a fittle tho. almost competition status. mayb not yet but a month of no drinking and going hard and eating right most deff


#8

....."Dipshit" would be doing Molly Coke and drinking like a frat boy while on cycle.....

agreed


#9

There is a small chance you are a Over responder to Adex.. However unlikely. Perhaps you might find aromasin more suitable at a moderate to low dosage. Say start at 12.5 ED and go from there. It's very easy to adjust doseages. But fluctuating your AI will no doubt affect your hormones. So either don't take it (not wise) or take a steady dose and see how you feel after a week.

Just my 2 cents

Ross


#10

We know from TRT guys and lots of lab reports that anastrozole over-responders need to take 1/4th of the expected doses. When this occurs, we suggest stopping for 5-6 days to wash out then resume at the lower dose. Otherwise there is generally a need for more anastrozole for higher amounts of T. You are going to need to be your own lab rat to find out what is good for you.

Anastrozole is a competitive drug with testosterone at aromatase enzyme reaction sites. If you increase or decrease T levels, you need to do the same with anastrozole to stay near where you were.

A liquid product is needed to manage small doses.

The half life really needs dosing EOD if T levels are steady. You can try injecting T twice a week and taking anastrozole at that time and then serum T and anastrozole levels will roughly track each other.


#11

Please see this too: http://tnation.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_gear/the_pct_serm_dosing_in_this_forum_is_wrong


#12

Sounds like your may have crashed your estrogen. It will make you tired feeling so back off it and you should feel a difference in a few days.